# SDR DLM88020208

- Difficulty date: February 19, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 41,523 hours, 34,381 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Part number: MS250081
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALL THREE LANDING GEAR LIGHTS REMAINED ILLUM.  RED WITH GEAR HANDLE UP, NORMAL INDICATION WITH GEAR HANDLE DOWN.  GEAR CAME UP WITH GEAR HANDLE UP.  REPLACED S1-89 (LEVER SWITCH) AND ACTUATOR PER M/M.
